International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Fixed Point Theorem for Monotone Non-Expansive Mappings

  • Joseph Frank Gordon1
  1. Nanjing University of Aeronautics and Astronautics

Abstract

In this paper, we study the fixed point theorem for monotone nonexpansive mappings in the setting of a uniformly smooth and uniformly convex smooth Banach space.

How to Cite

J. F. Gordon, Fixed Point Theorem for Monotone Non-Expansive Mappings, Int. J. Anal. Appl. 19 (2021), 288–295. https://doi.org/10.28924/2291-8639-19-2021-288

BibTeX
@article{Gordon2021,
  author  = {Gordon, Joseph Frank},
  title   = {Fixed Point Theorem for Monotone Non-Expansive Mappings},
  journal = {Int. J. Anal. Appl.},
  volume  = {19},
  year    = {2021},
  pages   = {288--295},
  doi     = {10.28924/2291-8639-19-2021-288}
}

References

  • [1] S. Banach, H. Steinhaus, Sur le principe de la condensation de singularit ´es. Fundam. Math. 3(9) (1927), 50-61.
  • [2] M. Edelstein, An extension of Banach's contraction principle. Proc. Amer. Math. Soc. 12(1) (1961), 7-10.
  • [3] F.E. Browder, Nonexpansive nonlinear operators in a Banach space. Proc. Natl. Acad. Sci. USA. 54(4) (1965), 1041-1044.
  • [4] D. G ¨ohde, Zum prinzip der kontraktiven abbildung. Math. Nachr. 30(3-4) (1965), 251-258.
  • [5] D.E. Alspach, A fixed point free nonexpansive map. Proc. Amer. Math. Soc. 82(3) (1981), 423-424.
  • [6] W.A. Kirk, M.A. Khamsi, Introduction to Metric Spaces and Fixed Point Theory. John Willy & Sons, Inc., New York, Chichester, Singapore, Toronto, 2001.
  • [7] L. G ¨unter, Semi-inner-product spaces. Trans. Amer. Math. Soc. 100(1) (1961), 29-43.
  • [8] J.F. Gordon, The Monotone Contraction Mapping Theorem. J. Math. 2020 (2020), 2879283.
  • [9] J. Ezearn, Fixed Point Theory of Some Generalisations of Lipschitz mappings with applications to linear and non-linear problems, PhD. Thesis, Kwame Nkrumah University of Science and Technology, Kumasi, Ghana, 2017.